# SDR YENA2021082000533

- Difficulty date: August 16, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 02647
- Aircraft time: 60,376 hours, 21,299 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FLT# 1944, PBI-EWR. DIRTY SOCK ODOR AT FL360 IN HIGH ALTITUDE PRECIP - PRIMARILY IN COCKPIT - ODOR REPORT FILLED OUT ;   PERFORMED PACK 1 ECS DECONTAMINATION IAW AMM 21-00-00. ODOR HAS DISSIPATED. A/C OK FOR SVC.
